2-Pack: Equate Maximum Strength Nighttime Sleep Aid Softgels
- Product Details
Get relief of occasional sleeplessness and wake up feeling refreshed and energized with Equate Nighttime Sleep Aid, 50mg. The maximum-strength formula contains the active ingredient diphenhydramine HCI to help you fall asleep quickly and remain in a sound sleep. These sleep aid softgels are safe and non-habit forming.
These Equate Nighttime Sleep Aids, 50mg, are also easy to swallow. They’re safe for use by adults and children ages 12 and older. Liquid caps are available in a convenient 96 count bottle with a childproof top. Making the right health decisions can be challenging. With a complete range of products and simple solutions. Equate allows you to take care of your family with confidence.
- Pack of 2
- Maximum strength
- Includes 96 liquidcaps per bottle
- For relief of occasional sleeplessness
- Compare to Unisom SleepGels’ active ingredient
- Insomnia medicine is recommended for adults and children 12 years and older
- Active ingredient: diphenhydramine HCI 50mg
- Safe and non-habit forming
- Softgels; easy to swallow
- Get to sleep fast, sleep soundly, wake refreshed
- Equate maximum strength sleep aid, childproof top